MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/1039856218810166

Медицинская библиотека · Australasian psychiatry : bulletin of Royal Australian and New Zealand College of Psychiatrists · 2018

Switch-associated adverse events: focus on olanzapine.

Xu Lily, Krishnaswamy Saroja

СтатьяОбзорПеревод в очереди

Аннотация

OBJECTIVES

: Switching between different antipsychotic therapies is a frequent occurrence in the management of patients with schizophrenia and other psychotic disorders. This paper provides a review of the principles of antipsychotic switching and discusses pharmacological principles underlying adverse events that occur while switching olanzapine to another antipsychotic medication. It offers suggestions for management of switch-associated adverse events in clinical settings.

CONCLUSIONS

: Few publications explore olanzapine switch-related adverse events, the underlying pharmacological principles and appropriate switching strategies to minimise the risk of adverse events. There is still a need for further studies to verify existing knowledge and assist in the development of 'gold standard' guidelines that outline appropriate switching strategies and duration of the switching process to reduce and avoid adverse events.

Для цитирования: Xu Lily, Krishnaswamy Saroja. Switch-associated adverse events: focus on olanzapine.. Australasian psychiatry : bulletin of Royal Australian and New Zealand College of Psychiatrists. 2018. DOI: 10.1177/1039856218810166.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.